Open Access
Translator Disclaimer
september 2012 Real elliptic surfaces with double section and real tetragonal curves
Maha Smirani, Mouadh Akriche
Bull. Belg. Math. Soc. Simon Stevin 19(3): 445-460 (september 2012). DOI: 10.36045/bbms/1347642375

Abstract

We give an upper bound for the number of nested ovals of a real tetragonal curve $R$ embedded in an Hirzubruch surface in terms of the genus of the curve.

Citation

Download Citation

Maha Smirani. Mouadh Akriche. "Real elliptic surfaces with double section and real tetragonal curves." Bull. Belg. Math. Soc. Simon Stevin 19 (3) 445 - 460, september 2012. https://doi.org/10.36045/bbms/1347642375

Information

Published: september 2012
First available in Project Euclid: 14 September 2012

zbMATH: 1254.14067
MathSciNet: MR3027353
Digital Object Identifier: 10.36045/bbms/1347642375

Subjects:
Primary: 14J27 , 14P25

Keywords: Betti numbers , real conic bundle , real elliptic surface , real tetragonal curve

Rights: Copyright © 2012 The Belgian Mathematical Society

JOURNAL ARTICLE
16 PAGES


SHARE
Vol.19 • No. 3 • september 2012
Back to Top